# SDR SWAA2024042667365

- Difficulty date: March 25, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 64,213 hours, 38,351 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Worn
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR HARDWARE OF ESCAPE SLIDE FLOOR BRACKETS AT AFT SERVICE DOOR AND AFT ENTRY DOOR 2024 195924<[01] REPLACED HARDWARE OF ESCAPE SLIDE FLOOR BRACKETS AT AFT SERVICE DOOR AND AFT ENTRY DOOR IAW B737-700 AMM 25-66-02-400-801;[02] REPLACED HARDWARE OF ESCAPE SLIDE FLOOR BRACKETS AT AFT SERVICE DOOR AND AFT ENTRY DOOR IAW B737-700 AMM 25-66-02-400-801. VERIFIED
